# SDR USAA2013072300015

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 16,909 hours, 6,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Seat 25c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C EMERGENCY LIGHT INOPERATIVE.  R & R SEAT 25C EMERGENCY LIGHT IAW AMM 33-51-18.
